# SDR TWAA0004813

- Difficulty date: March 16, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- Aircraft time: 80,344 hours, 86,616 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, ON THE RT WING, HAD CRACK INDICATION ON WING SPAR CAP AT I/B FLAP HINGE FITTING, STA XRS164, LOWER I/B BOLT HOLE EXTENDED INTO LOWER RADIUS.  REPLACED LOWER REAR SPAR CAP PER DOUGLAS DRAWING JO60165 AND MCD-AD-35.
